Weak solutions to general Euler's equations via nonsmooth critical point theory
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 9 (2000) no. 1, p. 113-131
@article{AFST_2000_6_9_1_113_0,
     author = {Squassina, Marco},
     title = {Weak solutions to general Euler's equations via nonsmooth critical point theory},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 9},
     number = {1},
     year = {2000},
     pages = {113-131},
     zbl = {0983.35050},
     mrnumber = {1815943},
     language = {en},
     url = {http://www.numdam.org/item/AFST_2000_6_9_1_113_0}
}
Squassina, Marco. Weak solutions to general Euler's equations via nonsmooth critical point theory. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 9 (2000) no. 1, pp. 113-131. http://www.numdam.org/item/AFST_2000_6_9_1_113_0/

[1] Amann (H.). - Existence and multiplicity theorems for semi-linear elliptic boundary value problems, Math. Z. 151 (1976), 281-295. | MR 430526 | Zbl 0331.35026

[2] Ambrosetti (A.). - On the existence of multiple solutions for al class of nonlinear boundary value problems, Rend. Sem. Mat. Univ. Padova 49 (1973), 195-204. | Numdam | MR 336068 | Zbl 0273.35037

[3] Ambrosetti (A.) and Rabinowitz (P.H.). - Dual variational methods in critical point theory and applications, J. Funct. Anal. 14 (1973), 349-381. | MR 370183 | Zbl 0273.49063

[4] Arcoya (D.), Boccardo (L.). - Critical points for multiple integrals of the calculus of variations, Arch. Rat. Mech. Anal. 134 (1996), 249-274. | MR 1412429 | Zbl 0884.58023

[5] Arioli (G.), Gazzola (F.). - Weak solutions of quasilinear elliptic PDE's at resonance, Ann. Fac. Sci. Toulouse 6 (1997), 573-589. | Numdam | MR 1624294 | Zbl 0920.35050

[6] Bartsch (T.). - Topological methods for variational problems with symmetries, Springer Verlag (1993). | MR 1295238 | Zbl 0789.58001

[7] Boccardo (L.), Murat (F.). - Almost everywhere convergence of the gradients of solutions to elliptic and parabolic equations, Nonlin. Anal. 19 (1992), 581-597. | MR 1183665 | Zbl 0783.35020

[8] Brezis (H.), Browder (F.E.). - Sur une propriété des espaces de Sobolev, C. R. Acad. Sc.Paris 287 (1978), 113-115. | MR 511925 | Zbl 0381.46019

[9] Canino (A.). - Multiplicity of solutions for quasilinear elliptic equations, Top. Meth. Nonlin. Anal. 6 (1995), 357-370. | MR 1399545 | Zbl 0863.35038

[10] Canino (A.). - On a variational approach to some quasilinear problems, Serdica Math. J. 22 (1996), 399-426. | MR 1455392 | Zbl 0867.35030

[11] Canino (A.). - On a jumping problem for quasilinear elliptic equations, Math. Z. 226 (1997), 193-210. | MR 1477627 | Zbl 0936.35065

[12] Canino (A.), Degiovanni (M.). - Nonsmooth critical point theory and quasilinear elliptic equations, Topological Methods in Differential Equations and Inclusions, 1-50 - A. Granas, M. Frigon, G. Sabidussi Eds. - Montreal (1994), NATO ASI Series - Kluwer A.P. (1995). | MR 1368669 | Zbl 0851.35038

[13] Coffman (C.V.). - A minimum-maximum principle for a class of nonlinear integral equations, J. Anal. Math. 22 (1969), 391-410. | MR 249983 | Zbl 0179.15601

[14] Corvellec (J.N.), Degiovanni (M.). - Nontrivial solutions of quasilinear equations via nonsmooth Morse theory, J. Diff. Eq. 136 (1997), 268-293. | MR 1448826 | Zbl 01025921

[15] Corvellec (J.N.), Degiovanni (M.), Marzocchi (M.). - Deformation properties for continuous functionals and critical point theory, Top. Meth. Nonlin. Anal. 1 (1993), 151-171. | MR 1215263 | Zbl 0789.58021

[16] Degiovanni (M.), Marzocchi (M.). - A critical point theory for nonsmooth functionals, Ann. Mat. Pura Appl. (4) 167 (1994), 73-100. | MR 1313551 | Zbl 0828.58006

[17] Ioffe (A.), Schwartzman (E.). - Metric critical point theory 1. Morse regularity and homotopic stability of a minimum, J. Math. Pures Appl. 75 (1996), 125-153. | MR 1380672 | Zbl 0852.58018

[18] Ladyzhenskaya (O.A.), Ural'Tseva (N.N.). - Equations aux dérivées partielles de type elliptique, Dunod, Paris, (1968). | MR 239273 | Zbl 0164.13001

[19] Katriel (G.). - Mountain pass theorems and global homeomorphism theorems, Ann. Inst. H. Poincaré Anal. Non Linéaire 11 (1994), 189-209. | Numdam | MR 1267366 | Zbl 0834.58007

[20] Pellacci (B.). - Critical points for non differentiable functionals, Boll. Un. Mat. Ital. B (7) 11 (1997), 733-749. | MR 1479520 | Zbl 0892.58013

[21] Rabinowitz (P.H.). - Minimax methods in critical point theory with applications to differential equations, CBMS Reg. Conf. Series Math. 65 Amer. Math. Soc. Providence, R.I. (1986). | MR 845785 | Zbl 0609.58002

[22] Struwe (M.). - Quasilinear elliptic eigenvalue problems, Comment. Math. Helvetici 58 (1983), 509-527. | MR 727715 | Zbl 0531.35035